Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


leg cramps and enlarged belly
Mar 7, 2001

my husband has had aids for 4years. now he is having server cramps in his legs at night. and his stomach is enlarged . he takes his medicine. he is59years old. what should i do to help.were do i reading matrial on side effects. and different symonts.

Response from Dr. Feinberg

There is plenty of information about possible medication side effects elsewhere on this site. Leg cramps are not specifically associated with HIV medicines, but an enlarged belly has been described in some people taking HIV therapy (referred to as lipodystrophy). I recommend that your husband discuss these problems with his doctor.


Previous
purple dots
Next
plantar warts

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement